# SDR ASAA2012092092927

- Difficulty date: September 2, 2012
- Submitted: September 25, 2012
- Operation: Air carrier
- Aircraft: N586AS
- Make and model: Boeing 737890
- Aircraft serial: 35189
- Aircraft time: 19,007 hours, 6,048 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 4940 · APU Start/Ignition System
- Part: Fuel Nozzle
- Part number: 38304161
- Condition: Faulted
- Location: Apu
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

COLD SOAK START(CSS) WAS INCOMPLETE. FIRST START ATTEMP  FL390. FAULT LIGHT ILLUMINATED, WENT OUT AFTER 4 MINUTES.  SECOND START ATTEMPT FL36.3 UNSUCCESSFUL WITH FAULT LIGHT ILLUMINATION.  WENT OUT AT 4-5 MINUTE MARK.  BUT ACFT HAD DESCENDED BELOW FL290.  SUBSEQUENT ATTEMPTS ABANDONED.  NOTE APU STARTED NORMALLY ON TAXI IN.  R & R APU FUEL NOZZLES IAW 49-31-14 PG BLK 401, LEAK AND OPS CHECKED GOOD. COMBUSTION PLENUM DRAIN PLUG FOUND LOOSE. TIGHTENED AND SAFETIED PLUG.
